# SDR DALA20190402090

- Difficulty date: April 11, 2018
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 74,386 hours, 14,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CRACK INSPECTION,  FOUND A CRACK JUST AFT OF STATION 1654.5 ALONG STR 13AR. THE CRACK IS APPROXIMATELY 6 AND BEYOND THE 5 CRACK LIMIT. REPAIRED PER SRM 53-80-01 REPAIR 7
